# SDR 9JLA2021060433250

- Difficulty date: May 8, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N536CH
- Make and model: Cessna 560XL
- Aircraft serial: 5605515
- Aircraft time: 5,116 hours, 4,529 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 30J259601
- Part serial: AHX001065
- Condition: Faulted
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING TWO TAKEOFF ATTEMPTS THE LEFT EEC FAILED WHEN THE THROTTLES WERE ADVANCED FOR TAKEOFF. THE MAINTENANCE VENDOR DETERMINED BOV/LVDT FAULTY. THE MX VENDOR REMOVED AND REPLACED THE UNIT WITH AN OVERHAULED UNIT.
